# SDR CA110903001

- Difficulty date: September 2, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 5,681 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 12210107
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT COMPLAINED OF FLAPS JAMMING DURING RETRACTION FROM SLOW FLIGHT CONDITION. FLEW ACFT TO BASE TO CHECK OUT PROBLEM.  FOUND FLAP BAY SKIN, PN 0720001-27, DEFORMED POSSIBLY DUE TO GROUND HANDLING.  REPAIRS COMMENCED, DURING WHICH INBD FLAP TRACK, PN 1221010-7, ATTACHMENT FLANGES WERE FOUND BADLY CRACKED AT ATTACHMENT TO REAR SPAR OF WING. CRACKS WERE IN THE LOWER AREA OF THE TRACK ATTACHMENT FLANGES.
